MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2016

Penicillamine-associated cutis laxa and milia en plaque - case report and review of cutaneous changes associated with penicillamine.

Vajdi Tina, Lee Wiggin Wu, Paravar Taraneh

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Penicillamine-induced skin changes are rare and include: hypersensitivity reactions, autoimmune reactions, and cutaneous elastoses. We report a case of a 73-year-old man with cystinuria taking penicillamine for over 50 years who presented with penicillamine-induced cutis laxa and milia en plaque. A brief review of penicillamine induced skin changes, specifically cutis laxa and milia en plaque, is presented.

Для цитирования: Vajdi Tina, Lee Wiggin Wu, Paravar Taraneh. Penicillamine-associated cutis laxa and milia en plaque - case report and review of cutaneous changes associated with penicillamine.. Dermatology online journal. 2016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.